Im unable to sleep

Ocguy

Well-Known Member
Messages
417
@Concerned you are lucky to live in EU, here where I live, I need to import(when possible) the supplements/herb/whatever, and pay much much more for it =/

Trancendental meditation has done wonders.. I couldn't sleep for a year.. just a few minutes at a time.. go on YouTube or find a group to get started.. it takes about a week to get the hang of it, so don't give up without giving it a serious shot
 
Last edited:

Concerned

Well-Known Member
Messages
159
@Concerned you are lucky to live in EU, here where I live, I need to import(when possible) the supplements/herb/whatever, and pay much much more for it =/

Import tax is a bummer for sure man. Some of the things on cdsnuts website can’t be easily gotten here it seems too.
 

Aflac94

Well-Known Member
Messages
381
That’s great , but a sorry to hear about the vision issues.

How did you regain the ability to sleep?
 

Shadow

Moderator
Messages
383
That’s great , but a sorry to hear about the vision issues.

How did you regain the ability to sleep?

Just started to feel sleepy out of nowhere... and BAM, no more shocks, anxiety feeling 98% better, and I can sleep now, its a little broken, but I can always go back to sleep.

May be just a window... only the time will tell.
 

Shadow

Moderator
Messages
383
Insomnia again, mild anxiety feeling sometimes, very very mild shocks(I dont even know if I can call this a shock), tingling and hot/cold feeling in hands and feet, feeling the nerves of some teeth, inner tremor in my face, all of this get worse when trying to sleep.

Different from the last crash, no more dread and suicidal feelings, but the paresthesias are quite bad...
 

MNK99

Well-Known Member
Messages
5,560
Shadow, rem I took them all... Accutane, EFfexor, Zoloft, Seroquel, Fin... I am mostly resolved PFS. ANd have been up 90%-95% of 12 days. That's insomnia. Feel 10000x better than 1 yr ago, even so, with 3ish symptoms remaining. PSSD fixed, and mania and whatever (that I can tell) Accutane caused too (back then, fasted training lets say and being young). Seroquel = retardation. Got rid of that. Basically, I don't know... may have been on Seroquel a month, 2months, 2 weeks. Zoloft? a couple mo, Prozac, etc.

(I do like stims, but that's neither here nor there).

-Experienced Horizontal and Vertical shifts on Effexor (and whatever else I was on at that time). Left. I trained a ton then... 2x a day before that+++, and 1.7-2x a day then.
Bedridden 240ish days ago, worked out 6.x times a wk. Worked out just now, on zero sleep yday. Not wise maybe, but that do or die attitude helps.

---> Immediate solution: ---> L-THEANINE. capsules or powder (ideal).
---> Potentially 0.1-4.6mg Lithium Orotate (only for people that understand it's use and how to microdose substances without issue). Not for all.
 
Last edited:

IHateFin

Moderator
Messages
1,156
Insomnia again, mild anxiety feeling sometimes, very very mild shocks(I dont even know if I can call this a shock), tingling and hot/cold feeling in hands and feet, feeling the nerves of some teeth, inner tremor in my face, all of this get worse when trying to sleep.

Different from the last crash, no more dread and suicidal feelings, but the paresthesias are quite bad...


maybe something is up with your gaba system? i remember when i binged on massive amounts of phenibut and came off i had major insomnia for a while since that shit was down regulated so much.. sometimes i could sleep well and sometimes i couldnt as i healed. i think the key is regaining your gaba system. im sure youre already aware, but anything that can upregulate that or balance 5AR metabolites coluld help. theres a liquid andro cream i used just once and it was so gananeric i felt tipsy from one drop of it haha crazy
 

MNK99

Well-Known Member
Messages
5,560
-There's definitely a good chance that GABA and other things are involved.
- I think so. --> Gaba didn't work for me nor did gaba and sodium and calcium channel blocking drugs (prescribed, one drug <2yrs ago)
... stopped that obviously and later cleansed. --> It'd make no difference now but I'm not taking 10/10 hair which is 7.5 now to 0. Fuck that.
-I was super confused as to why it did not work. Thought I was depressed... as in normal but SEVERELY worsened. It was of course PFS in my case (at that time Jan -Dec '16)
-bc of UGT1A4 issues due to fin (mentioned in detail long ago).
-BUT: after effexor and PSSD, I should have fasted A LOT. REFED, continued training (did), and taken theanine.
-also Sleep mask (eye mask) and earbuds. Dark, cool room. --- I may not be best person for this, but I've had insomnia a long long time.
-Some use XANAX or ZOPICLONE. I would not. Some gaba drugs like xanax can turn on those depleted neurosteroids... but clearly is risky.
-I am certain you know better, but just in case, do not use an AAP for sleep (moronic that those are even prescribed for OCD, Insomnia, anxiety, etc).
 
Last edited:

Cdsnuts

Moderator
Messages
114
maybe something is up with your gaba system? i remember when i binged on massive amounts of phenibut and came off i had major insomnia for a while since that shit was down regulated so much.. sometimes i could sleep well and sometimes i couldnt as i healed. i think the key is regaining your gaba system. im sure youre already aware, but anything that can upregulate that or balance 5AR metabolites coluld help. theres a liquid andro cream i used just once and it was so gananeric i felt tipsy from one drop of it haha crazy

Definitely Gaba related. I had massive pressure in my eyes as well...they felt like they were going to explode. I was always pressing on them because it felt good to do so yet it hurt at the same time. Come to find out there are Gaba receptors in the eyes. Had to be sometype of connection there.

Did you ever notice when you took the phenibut how crystal clear your vision gets?

You know what you have to do.....staying away from any gaba agonists is a huge step.
 

IHateFin

Moderator
Messages
1,156
Definitely Gaba related. I had massive pressure in my eyes as well...they felt like they were going to explode. I was always pressing on them because it felt good to do so yet it hurt at the same time. Come to find out there are Gaba receptors in the eyes. Had to be sometype of connection there.

Did you ever notice when you took the phenibut how crystal clear your vision gets?

You know what you have to do.....staying away from any gaba agonists is a huge step.


yeah my vision was very nice and colors exaggerated and such haha luckily this was 2 years ago and I sleep like a baby these days
 

MNK99

Well-Known Member
Messages
5,560
Enjoy your well restedness @IHateFin. Lol. Jk.
I see all kinds of colors sometimes. Some gaba things definitely enhance this (most illegal, not in 5-6 yrs).
I did sleep 9hrs yesterday. Pretty crazy.
 

Aflac94

Well-Known Member
Messages
381
Definitely Gaba related. I had massive pressure in my eyes as well...they felt like they were going to explode. I was always pressing on them because it felt good to do so yet it hurt at the same time. Come to find out there are Gaba receptors in the eyes. Had to be sometype of connection there.

Did you ever notice when you took the phenibut how crystal clear your vision gets?

You know what you have to do.....staying away from any gaba agonists is a huge step.

Without a doubt gaba plays a role. All the guys including myself that feel nothing from gaba modulators (alcohol) anymore.

@Helen what was your theory on why / how GABA ties in , I think maybe you mentioned this before
 

Cdsnuts

Moderator
Messages
114
Without a doubt gaba plays a role. All the guys including myself that feel nothing from gaba modulators (alcohol) anymore.

@Helen what was your theory on why / how GABA ties in , I think maybe you mentioned this before

It's because allopregnanolone get's shut down because it's created with 5ar....Allo modulates the gaba receptors......
 

Shadow

Moderator
Messages
383
3α-Hydroxysteroid dehydrogenase - Wikipedia

Allo is created by this enzyme too(the one affected by SSRIs), 5ar, 3ahsd and another one which I cant remember(the one affected by accutane) work together, so if you mess with one, other will try to compensate, since they are so "fine tuned" something wrong could happen. I posted a study about fungicide who mess with these 3 enzymes and led to a lot of neurologic symptoms, they state that the 3 are needed in good shape for the neurosteroids like 3aDIOL lvls to be ok...

One more thing, blood levels of neurosteroids dont say much